Article Text

PDF

Tranexamic acid-associated ligneous conjunctivitis with gingival and peritoneal lesions.
  1. J P Diamond,
  2. A Chandna,
  3. C Williams,
  4. D L Easty,
  5. C Scully,
  6. J Eveson and
  7. A Richards
  1. Bristol Eye Hospital.

    Abstract

    A considerable number of agents have been proposed as causing ligneous conjunctivitis. We report the first case to arise as a side effect of tranexamic acid (Cyclokapron), an anti-fibrinolytic drug used in the treatment of menorrhagia. In addition to the typical conjunctival changes our patient had lesions affecting the gingiva and the peritoneum the last causing considerable protein loss into the peritoneal cavity.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.